Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

How can I reduce weight maintaining normal triglyceride levels ?

i m a 35M. I ve been smoking since the last decade-and-half. I feel that I m experiencing a short term memory loss and decreased concentration, since the last couple of years. Though the distant memory is much better than the short term. i m also 13kgs overweight and have once been detected with high levels of Triglyceride five years ago. What is the best medicine for the latter problem without increasing the former??
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist, Child 's  Response
There can be two separate issues one is STML and another is high Triglycerides.
You can consult your physician for latter part, probebly you need to go for investigation again for knowing current status.
For STML part better to consult psychiatrist to check for your psychological health, and he can guide for this problem.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor